MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. G-JET® TRANSGASTRIC-JEJUNAL FEEDING DEVICE; LOW PROFILE TRANSGASTRIC-JEJUNAL FEEDING DEVICE

APPLIED MEDICAL TECHNOLOGY, INC. G-JET® TRANSGASTRIC-JEJUNAL FEEDING DEVICE; LOW PROFILE TRANSGASTRIC-JEJUNAL FEEDING DEVICE
Model Number GJ-1830-45-I
Medical Device Problem Codes Material Separation (1562); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to medwatch reports mw5181810 and mw5181811 which was received by amt from the fda on 02/02/2026.The occurrence was originally reported to amt on 12/22/2025 by the same initial reporter.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt worked with the original reporter to obtain the device for examination and performed an inspection of the device once returned.Examination of the device was able to confirm the reported complaint that the balloon had failed.Amt attempted to retrieve the second device reported by this user, but it has not been returned for examination yet.Based on the reported information, investigation findings for the second device will not change the non-reportability of this complaint.Recent trending data shows no anomalies in reported failures from the field.A device history review was completed for the reported lot numbers, and no anomalies were found and there have been no other complaints for these same batches.The complaint information has been logged into our complaint database for trending purposes.Information regarding device investigation can be found under complaint (b)(4).
 
Event or Problem Description
Per the original reporter in medwatch report #s: mw5181810 and mw5181811, it was reported that, "on (b)(6) 2025 my 18fr amt g-jet low profile feeding tube 3.0 stoma length x 45 cm balloon all of a sudden emptied after only having the tube for two weeks and two days, it was placed on (b)(6) 2025 at the (b)(6) clinic by dr.(b)(6) through endoscopy.I reached out to amt on (b)(6) 2025 asking for any reasoning on why this happened that i could provide my doctor, and they said i can send the tube in to be examined.I assumed it was a fluke, and had it exchanged on (b)(6) 2025 for the same type of tube.The tube placed (b)(6) 2025 all of a sudden had the same problem with the balloon all of a sudden emptying and not retaining water on (b)(6) 2025.I had the 2nd broken amt g-jet button removed (b)(6) 2025 and replaced with an avanos gj tube until amt can fix this issue.I am sending the first tube that broke to amt for review but i do have the second tube that was placed (b)(6) 2025 and removed (b)(6) 2025 in my possession with the original box if the fda would like to review it.The tube has no seal around the gastric holes, and when it is filled, it immediately leaks out around the seam.I am hoping amt issues a recall and fixes this issue, as i do not know if it is occurring with other size tubes, but it has happened twice to me with tubes made 10/06/2025 and 10/31/2025 and has resulted in me being unable to use my tube, severe pain with the tube trying to fall out of my stoma tract, and frequent anesthesia to exchange the tubes.Patient code: 1994.Device codes: 1354, 1069, 1068".

Brand Name
G-JET® TRANSGASTRIC-JEJUNAL FEEDING DEVICE
Common Device Name
LOW PROFILE TRANSGASTRIC-JEJUNAL FEEDING DEVICE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn dipaolo
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key24489773
Report Number1526012-2026-00002
Device Sequence Number18810485
Product Code KNT
UDI-Device Identifier00842071135454
UDI-Public00842071135454
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K123716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGJ-1830-45-I
Device Catalogue NumberGJ-1830-45-I
Device Lot Number251031-141, UNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age22 YR
Patient SexFemale
Patient Weight50 KG
Patient RaceWhite